Notre Dame Journal of Formal Logic

Reduced models for relevant logics without ${\rm WI}$.

John K. Slaney

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 28, Number 3 (1987), 395-407.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093637560

Mathematical Reviews number (MathSciNet)
MR900081

Digital Object Identifier
doi:10.1305/ndjfl/1093637560

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Slaney, John K. Reduced models for relevant logics without ${\rm WI}$. Notre Dame Journal of Formal Logic 28 (1987), no. 3, 395--407. doi:10.1305/ndjfl/1093637560. http://projecteuclid.org/euclid.ndjfl/1093637560.


Export citation